# SDR AU990687

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCE2YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Wrong Part
- Location: Prop Control
- Component: Hartzl, HCE2YR2
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT PROPELLER CONTROL CABLE SEIZED.  INVESTIGATION FOUND THE CABLE IS USED IN A MARINE APPLICATION AND WAS PLASTIC COATED WITH A LABEL PART NUMBER F.D.A. (FLEX DRIVE AUSTRALIA). UNAPPROVED PART.
